Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 77, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Aug 3, 2015, 9:34 PM EDT for Rowan County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2015, 9:34 PM EDT (01:34 UTC)
- Expired
- Aug 4, 2015, 12:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Rowan County, KY
The radar
The Jackson,KY radar (KJKL), 74 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.6 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1195 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 1177 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
246
WGUS53 KJKL 040134
FFWJKL
KYC205-040430-
/O.NEW.KJKL.FF.W.0077.150804T0134Z-150804T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
934 PM EDT MON AUG 3 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL ROWAN COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 1230 AM EDT
* AT 934 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A THUNDERSTORM
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF
RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MOREHEAD...HILDA...HAYS CROSSING...CRANSTON...CHRISTY...GATES...
RODBURN...SHARKEY...CLEARFIELD...MUNSON AND RAMEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3823 8330 3815 8340 3819 8362 3821 8360
3822 8358 3821 8357 3824 8356 3826 8352
3827 8352 3827 8351 3829 8352 3831 8350
$$
AR1 follow-up statement
665
WGUS73 KJKL 040252
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1052 PM EDT MON AUG 3 2015
KYC205-040259-
/O.CAN.KJKL.FF.W.0077.000000T0000Z-150804T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROWAN KY-
1052 PM EDT MON AUG 3 2015
...THE FLASH FLOOD WARNING FOR CENTRAL ROWAN COUNTY IS CANCELLED...
THE MOREHEAD POLICE REPORTED THAT NO FLOODING WAS OCCURRING ANYWHERE
IN ROWAN COUNTY. WITH THE HEAVY HAVING ENDED ACROSS THE AREA OF
CONCERN...THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
LAT...LON 3823 8330 3815 8340 3819 8362 3821 8360
3822 8358 3821 8357 3824 8356 3826 8352
3827 8352 3827 8351 3829 8352 3831 8350
$$
ARWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 7:30 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Aug 3, 7:30 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 730 PM EDT MON AUG 3 2015 .UPDATE... ISSUED AT 729 PM EDT MON AUG 3 2015 NO MAJOR CHANGES WERE MADE TO THE FORECAST AT THIS TIME. WILL CONTINUE TO MONITOR SHOWER AND STORM ACTIVITY THAT IS ONGOING ACROSS SOUTHERN OHIO AND NORTH CENTRAL KENTUCKY TO SEE HOW MUCH OF THIS MAKES IT INTO EASTERN KENTUCKY THIS EVENING. WILL ALSO CONTINUE TO LOOK FOR NEWLY FORMED SHOWERS AND STORMS AS OUTFLOW FROM EXISTING STORMS PROPAGATE SOUTH INTO OUR AREA. AT THE VERY LEAST WILL EVENTUALLY NEED TO REMOVE SOME OUTDATED WORDING FROM THE ZONE FORECAST TEXT PRODUCT. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT) ISSUED AT 319 PM EDT MON AUG 3 2015 THE OUTFLOW BOUNDARY FROM THE EARLY MORNING MCS TO OUR NORTH MOVED ACROSS AND OUT OF THE FORECAST AREA HELPING TO STABILIZE MUCH OF EASTERN KY. DESTABILIZATION HAS BEEN OCCURRING SLOWLY...BUT TO THIS POINT THE INSTABILITY AXIS HAS REMAINED WELL TO THE NORTHWEST OF THE AREA. THE 18Z MESOANALYSIS SHOWS MLCAPE FROM 2500 TO 3000 J/KG FROM WESTERN KY INTO CENTRAL INDIANA. AT THIS TIME CONVECTION IS BEGINNING TO DEVELOP OVER CENTRAL INDIANA OUT AHEAD OF A COLD FRONT THAT IS OVER NW INDIANA. THIS CONVECTION SHOULD DEVELOP FURTHER OVER THE NEXT COUPLE OF HOURS AND IT IS POSSIBLE THAT AT LEAST THE NORTHERN PART OF THE FORECAST AREA COULD SEE A FEW THUNDERSTORMS THIS EVENING. HOWEVER LATEST SHORT RANGE GUIDANCE TRENDS MAKE THIS A LOW CONFIDENCE PRECIPITATION FORECAST...AND THUS WILL KEEP PROBABILITIES FOR ANY SHOWERS AND THUNDERSTORMS LOW FOR THE OVERNIGHT PERIOD. THE BEST CHANCE...BUT STILL ONLY A 30 PERCENT PROBABILITY WILL BE PLACED IN THE NORTHEAST TWO THIRDS OF THE FORECAST AREA. THE WEAK COLD FRONT WHICH EXTENDS FROM LAKE HURON TO NORTHWEST INDIANA WILL MAKE SLOW SOUTHEAST PROGRESS TONIGHT...AND THE FRONT WILL MOVE INTO KY ON TUESDAY. HOWEVER ANY FORCING WILL REMAIN MARGINAL...AND WILL ONCE AGAIN CARRY ONLY 20 TO 30 PERCENT PROBABILITIES OF SHOWERS AND THUNDERSTORMS ON TUESDAY...BUT WITH THE SLIGHTLY HIGHER CHANCE ACROSS THE SOUTHERN PART OF THE FORECAST AREA. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 319 PM EDT MON AUG 3 2015 MODELS ARE SHOWING SOME SIGNIFICANT DIFFERENCES NOW IN THE STRENGTH AND TIMING OF SYSTEMS THROUGH THE REGION. IN GENERAL WE CAN EXPECT WEST SOUTHWEST FLOW THROUGH ROUGHLY THE FIRST HALF OF THE PERIOD... BEFORE UPPER LEVEL PATTERN BECOME MORE NORTHWESTERLY FOR THE REMAINDER OF THE EXTENDED. MODELS SUGGEST TWO MAIN DISTURBANCES THROUGH THE OHIO VALLEY...THE FIRST WED NIGHT...OR MORE LIKELY THU AND THE SECOND AT THE VERY END OF THE WEEK...OR POSSIBLY INTO THE WEEKEND. WHILE TIMING IS SIMILAR THE 12Z GFS IS MUCH LESS AMPLIFIED AND MORE DISORGANIZED WITH THE MID WEEK STORM SYSTEM WHEN COMPARED WITH THE 0Z ECMWF TO START OUT THE EXTENDED. A QUICK PEAK AT THE 12Z ECMWF SHOWS THAT IT HAS TRENDED TOWARDS THE GFS A BIT BUT REMAINS AMPLIFIED ENOUGH TO MAINTAIN A MORE ORGANIZED SFC SYSTEM WEDNESDAY NIGHT INTO THU. THE GFS IS CONSIDERABLY FASTER THAN THE 0Z ECMWF WITH THE SECOND MAIN DISTURBANCE TARGETING OUR AREA WITHIN THE EXTENDED WINDOW...BY 12 HOURS OR MORE AT THE END OF THE WEEK...BEGINNING OF THE WEEKEND. THE 12Z ECMWF HAS TRENDED WEAKER WITH THIS SECOND DISTURBANCE. A LOW CONFIDENCE FORECAST SUGGESTS THE BEST APPROACH IS TO RELY HEAVILY ON MODEL CONSENSUS AND GUIDANCE BLENDS UNTIL MODELS COME INTO BETTER AGREEMENT. AT THE SURFACE...UNTIL THE FIRST DISTURBANCE HAS PUSHED OFF TO OUR EAST LATE IN THE WEEK A LINGERING QUASI/STATIONARY SURFACE BOUNDARY DRAPED ACROSS THE OHIO VALLEY REGION WILL TEND TO KEEP OUR WEATHER MORE ACTIVE THAN THE PAST SEVERAL DAYS. MAIN CHALLENGE IS WHERE THIS BOUNDARY ACTUALLY SETS UP AS MODELS CONTINUE TO DISAGREE WITH SOUTHERN EXTENT OF THIS SFC FRONTAL ZONE. OVERALL CONFIDENCE IS LOW IN THE DETAILS OF SENSIBLE WEATHER THOUGH TEMPERATURES WILL MOST LIKELY BE NEAR TO SLIGHTLY BELOW NORMAL IN GENERAL...WITH A SLIGHTLY ELEVATED RISK OF POPS WHEN COMPARED WITH NORMS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 729 PM EDT MON AUG 3 2015 FEATURED VFR CONDITIONS IN THE TAFS THROUGHOUT THE PERIOD FOR ALL SITES EXCEPT SME...WHICH EXPERIENCED IFR FOG LATE LAST NIGHT INTO EARLY THIS MORNING. WITH SO MUCH UNCERTAINTY REGARDING THE COVERAGE OF SHOWERS AND SHOWERS AND STORMS TONIGHT AND TOMORROW...FELT IT UNNECESSARY TO INCLUDE TS IN THE TAFS AT THIS TIME. THIS SITUATION WILL NEED TO BE MONITORED OF COURSE...BUT BASED ON ALL THE LATEST MODEL DATA...IT APPEARS THAT SHOWER AND STORM COVERAGE TONIGHT AND TOMORROW WILL BE SPARSE. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AR SHORT TERM...SBH LONG TERM...RAY AVIATION...AR
Hazardous weather outlook, Aug 3, 3:57 PM EDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 357 PM EDT MON AUG 3 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-041200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 357 PM EDT MON AUG 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BE POSSIBLE TONIGHT. ANY STORMS THIS EVENING COULD BECOME STRONG TO SEVERE WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY CONCERNS...MAINLY NORTH OF THE MOUNTAIN PARKWAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGING WINDS OR HAIL THAT OCCUR THIS EVENING. GREIF/SBH
In the hours before
Special weather statement, Aug 3, 8:55 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
855 PM EDT MON AUG 3 2015
KYZ044-051-052-040130-
BATH-ROWAN-FLEMING-
855 PM EDT MON AUG 3 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT
NORTHERN BATH...WESTERN ROWAN...FLEMING...
AT 853 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER PEBBLE...OR
9 MILES NORTH OF OWINGSVILLE...MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MOREHEAD...FLEMINGSBURG...GRANGE CITY...GODDARD...PECKS RIDGE...HAYS
CROSSING...BETHEL...RINGOS MILLS...SHARKEY...MUNSON...HILDA...
ODESSA...RAMEY...HILLSBORO...POPLAR PLAINS...PLUMMERS LANDING...
WALTZ...MUSES MILLS...WYOMING AND WALLINGFORD.
THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
131 AND 143.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3836 8338 3813 8347 3826 8390 3830 8385
3832 8384 3844 8372
TIME...MOT...LOC 0053Z 285DEG 36KT 3828 8378
ARLocal storm report, Aug 3, 9:00 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
900 PM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL BETHEL 38.25N 83.87W
08/03/2015 M0.50 INCH BATH KY TRAINED SPOTTER
DIME SIZED HAIL REPORTED.
&&
DSTAMPERLocal storm report, Aug 3, 9:12 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
912 PM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TSTM WND DMG FLEMINGSBURG 38.42N 83.74W
08/03/2015 FLEMING KY 911 CALL CENTER
TREES DOWN MOUNT CARMEL AVE NEAR COURTHOUSE.
&&
DSTAMPERLocal storm report, Aug 3, 9:14 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
914 PM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TSTM WND DMG FLEMINGSBURG 38.42N 83.74W
08/03/2015 FLEMING KY 911 CALL CENTER
TREES DOWN HIGHWAY 32 INSIDE CITY LIMITS.
&&
DSTAMPERSpecial weather statement, Aug 3, 9:15 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
915 PM EDT MON AUG 3 2015
KYZ052-104-040200-
ROWAN-ELLIOTT-
915 PM EDT MON AUG 3 2015
...A STRONG THUNDERSTORM WILL AFFECT ROWAN...ELLIOTT...
AT 915 PM EDT...A STRONG THUNDERSTORM WAS OVER CHRISTY...OR NEAR
MOREHEAD...MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MOREHEAD...SANDY HOOK...MINOR...HAYS CROSSING...CHRISTY...WAGNER
STORE...LYTTEN...NEWFOUNDLAND...CLEARFIELD...MUNSON...HAMM...
ELLIOTTVILLE...BRUIN...VALE...CRIX...TRIPLETT...WAGNER...GATES...
RODBURN AND WALTZ.
THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
137 AND 149.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3830 8333 3821 8330 3819 8326 3820 8323
3824 8322 3827 8317 3823 8309 3818 8305
3820 8304 3821 8301 3817 8298 3818 8292
3811 8289 3805 8295 3803 8301 3817 8350
3832 8345
TIME...MOT...LOC 0115Z 285DEG 35KT 3821 8338
ARLocal storm report, Aug 3, 9:33 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
933 PM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM FLASH FLOOD MOREHEAD 38.19N 83.44W
08/03/2015 ROWAN KY 911 CALL CENTER
WATER OVER HIGHWAY 60 IN MOREHEAD. DEPTH UNKNOWN.
&&
DSTAMPERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 8:26 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming | 31 min |
| Aug 3, 8:35 PM EDT | Special Weather Statement | JKL | Fleming | 40 min |
| Aug 3, 8:44 PM EDT | Special Weather Statement | JKL | Bath | 46 min |
| Aug 3, 8:55 PM EDT | Special Weather Statement | JKL | Fleming | 35 min |
| Aug 3, 9:06 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery, Rowan | 39 min |
| Aug 3, 9:15 PM EDT | Special Weather Statement | JKL | Elliott, Rowan | 45 min |
| Aug 3, 9:18 PM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Rowan | 117 min |
| Aug 3, 9:41 PM EDT | Areal Flood Advisory | JKL | Bath, Montgomery | 3 hr |
| Aug 3, 9:44 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery | 46 min |
| Aug 3, 10:04 PM EDT | Flash Flood Warning | JKL | Bath, Montgomery | 3 hr |
| Aug 3, 10:18 PM EDT | Special Weather Statement | JKL | Johnson | 42 min |
| Aug 3, 10:29 PM EDT | Special Weather Statement | JKL | Bath, Menifee, Montgomery | 46 min |
| Aug 3, 10:34 PM EDT | Flash Flood Warning | JKL | Bath | 3 hr |
| Aug 3, 10:55 PM EDT | Special Weather Statement | JKL | Floyd, Martin, Pike | 50 min |
| Aug 3, 11:15 PM EDT | Special Weather Statement | JKL | Powell, Wolfe | 45 min |
| Aug 3, 11:19 PM EDT | Special Weather Statement | JKL | Wolfe | 26 min |
| Aug 3, 11:43 PM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Rowan | 2 hr |
| Aug 4, 12:03 AM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Knott, Magoffin | 42 min |
| Aug 4, 12:44 AM EDT | Special Weather Statement | JKL | Floyd, Pike | 61 min |
| Aug 4, 12:51 AM EDT | Areal Flood Warning | JKL | Bath, Montgomery | 9 hr |
| Aug 4, 2:08 AM EDT | Special Weather Statement | JKL | Clay | 37 min |
| Aug 4, 2:45 AM EDT | Special Weather Statement | JKL | Leslie | 45 min |
| Aug 4, 2:51 AM EDT | Special Weather Statement | JKL | Elliott | 24 min |
| Aug 4, 3:06 AM EDT | Special Weather Statement | JKL | Johnson | 39 min |
| Aug 4, 3:18 AM EDT | Special Weather Statement | JKL | Harlan | 27 min |
| Aug 4, 2:55 PM EDT | Special Weather Statement | JKL | Breathitt, Knott | 50 min |
| Aug 4, 3:16 PM EDT | Special Weather Statement | JKL | Leslie | 44 min |
| Aug 4, 3:26 PM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 53 hr |
| Aug 4, 3:27 PM EDT | Areal Flood Advisory | JKL | Knott, Leslie, Letcher, Perry | 2 hr |
| Aug 4, 3:46 PM EDT | Special Weather Statement | JKL | Knott | 29 min |
| Aug 4, 3:53 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Letcher, Magoffin, Pike | 112 min |
| Aug 4, 4:12 PM EDT | Special Weather Statement | JKL | Owsley | 33 min |
| Aug 4, 4:25 PM EDT | Areal Flood Advisory | JKL | Clay, Harlan, Leslie, Letcher, Perry | 3 hr |
| Aug 4, 4:36 PM EDT | Special Weather Statement | JKL | Pulaski | 24 min |
| Aug 4, 4:39 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski | 36 min |
| Aug 4, 4:46 PM EDT | Special Weather Statement | JKL | Owsley | 29 min |
| Aug 4, 4:48 PM EDT | Special Weather Statement | JKL | Harlan | 42 min |
| Aug 4, 4:50 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Owsley, Perry | 25 min |
| Aug 4, 4:55 PM EDT | Areal Flood Advisory | JKL | Floyd, Magoffin, Pike | 3 hr |
| Aug 4, 5:01 PM EDT | Areal Flood Advisory | JKL | Laurel, McCreary, Pulaski, Wayne | 3 hr |
| Aug 4, 5:08 PM EDT | Flash Flood Warning | JKL | Laurel, McCreary, Pulaski, Wayne | 3 hr |
| Aug 4, 5:10 PM EDT | Special Weather Statement | JKL | Pulaski | 35 min |
| Aug 4, 6:17 PM EDT | Special Weather Statement | JKL | Estill, Lee, Owsley, Powell | 28 min |
| Aug 4, 7:02 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Lee, Magoffin, Menifee and 2 more | 3 hr |
| Aug 4, 7:11 PM EDT | Special Weather Statement | JKL | Breathitt | 34 min |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.